# SDR SWAA2021112239971

- Difficulty date: November 2, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737*
- Aircraft serial: 36679
- Aircraft time: 32,623 hours, 19,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT BS 400+6; +10; +14; +18 RBL 24 WL 156 ; / [01] REMOVED AND EVALUATED DAMAGE; [02] VERIFIED STEPS 1-4 COMPLETE. OUT OF LIMITS.; [03] FABRICATED LOCATED AND DRILLED NEW FCB FLOOR TO SIDEWALL SUPPORT BS 396 TO BS 420 RBL 24 WL 156 IAW SRM 51-40-05-0G-0 ; APPLIED A CHEMICAL CONVERSION COATING IAW SOPM 20-43-03 ; OK TO PRIME; [04] FABRICATED LOCATED AND DRILLED NEW FCB FLOOR TO SIDEWALL SUPPORT ; BS 396 TO BS 420 RBL 24 WL 156 ;MATERIAL USE BAC1496-444#7075T62 EXTRUSION LOT # 1466509-1 IAW SRM 51-40-05-0G-0 ; APPLIED A CHEMICAL CONVERSION COATING IAW SOPM 20-43-03 ; OK TO PRIME; [05] VERIFIED CORRECTIVE ACTION ENTRY 4. OK TO PRIME GIVEN; [06] PRIMED FCB FLOOR TO SIDE WALL SUPPORT ANGLE BS 396 TO BS 420 RBL 24 WL 156 IAW SOPM 20-41-02 AND WILL BE INSTALLED WITH CUSTOMER MOC CARD# TTG8Q004EMB3; [07] VERIFIED CORRECTIVE ACTION ENTRY 6. CARD COMPLETE.
